# SDR SWAA2017021311824

- Difficulty date: February 8, 2017
- Submitted: February 14, 2017
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737-7H4
- Aircraft serial: 32488
- Aircraft time: 41,824 hours, 24,432 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD LEFT EMERGENCY BATTERY PACK FAILED CAPACITY CHECK.     R & R THE BATTERY PACK IAW MM.
